Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Pain in upper abdomen, sinus, headache, runny nose, diarrhea. Reason?

I have a pain in my upper abdomen. .I have bad sinus too..everytime I travel I get headaches n feel pukish n my hurts around my face n behind my skull n gets swolllen n it spreads on tje whole head ..I have power ..minus 3.5 n I still dont wear specs or lens..n then I get slightly runny nose.i can always feel mucus in.my throat. .few days ago I had bad diahrreah n upper abdominal pain n doc gave me cipro n ranitidine n I was better....my appetite is fine..but I keep burping n mybheadache reduces when I burp n my stomach hurts ..not alot..but I hurts...diahrreah stopped n my stool is fine too...is this discomfort due to bad sinus or food..just after my medicine course was over we travelled n I was forced to eat outside food....please helo me doc
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

It appears that you are suffering from acid peptic disease and chronic sinusitis. For this take a proton pump inhibitor like omeprazole and a prokinetic agent like domperidone. For sinus problem take antihistaminic like cetrizine, analgesic like combiflam and a course of antibiotic of penicillin group.

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor